Vol 2, No 1(1994)

  1. On the Rnak of the Folw, Young-Key Kim
  2. On the Pettis decomposability and Dunford decomposability, Chun-Kee Park
  3. Connecting orbits for second order Hamiltonian systems, June Gi Kim
  4. Conformal change of the connection for the first clasee in 5-dimensional g-Unified Field Theory , Chung Hyun Cho and Jeong Ho Shin
  5. On the group of divisibility of a subring of Zp, Gi-Ik Kim and Heung-Joon Oh
  6. Extra-special p-groups with its automorphisms, Joong Sang Shin
  7. Prime series, Gi-Ik Kim, Heung-Joon Oh and J. Park
  8. Conditional Expectations of Fuzzy Random Sets, Yun-Kyong Kim
  9. A study of prime submodules and maximal submodules, Soung-chul Lee and Heang-lai Lee
  10. The Cartesian Products on the extended Jiang subgroup, Song Ho Han